# SDR USAASB01298

- Difficulty date: October 18, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - THE LEFT OVERWING EMERGENCY LIGHT WAS DIM.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK.  (M)
